Polysorbate 80 problem/question

   
Share/Bookmark
 

Lothar97

Rank

New Member

Total Posts: 9

Member Since:
September 2011

February 25, 2012, 11:07 PM

I am approaching 7 months on LLLT and haven’t seen much in the way of results so I added polysorbate a bit ago, maybe a month.  Now a very large portion of the hairs I am shedding have a distinct line where the hair color has gone from brown to a lighter brown/grey.  This exact same thing happened when I tried rogaine for a few months last year (it stopped after I dropped it).  I can’t really find any other instances of this happening online when I search so I figured I would ask if anyone here knows what causes this and if I should stop the polysorbate.

 

IGNORE

tanner84

RankRank

Member

Total Posts: 105

Member Since:
January 2012

# 1 ]

February 25, 2012, 11:20 PM

I think Poly80 is great for cleaning the scalp and removing excess sebum (laded with DHT and other stuff you don’t want on your scalp). I’ve never heard anything about a change in color like you mentioned above though. However, I’ve been told that whenever you experience a dramatic shed in response to treatment like LLLT, minoxidil, etc… that is a good sign that it’s working.

How old are ya? How many years have you been experiencing hair loss? What’s your LLLT protocol? Do you use any topicals other than the poly80? MPB is definitely a mutli-faceted approach - with so many other factors going on, it may be hard to isolate the cause for the change in shedded hair color as the poly80. We’ll see though what other people have to say. I’m definitely not the expert on poly80

 

IGNORE

Lothar97

Rank

New Member

Total Posts: 9

Member Since:
September 2011

# 2 ]

February 28, 2012, 02:04 AM

Thanks for your reply.  I am 25, most of my hairloss was within the past 3 years.  I think the color change could be from the alcohol in the minox/polysorbate not the minox or polysorbate itself.  I am using straight polysorbate or mixing it with my shampoo now.

I am not using anything else currently.  I am switching to OMG’s new prelaser topical plan with emu/niacin then the coconut oil.  I used the emu/niacin last night (no coconut oil yet) for the first time and I definitely felt more stimulation, not sure if it was a niacin flush or deeper laser penetration. 

I am just getting worried that I am almost at 7 months and I seem like I have been shedding most of the time since month 5 and I am not seeing new small hairs.  It seems like the old itch LLLT got rid of is coming back and I don’t know what is causing it.  I was feeling hopeful about LLLT before but losing faith now…  Checked the wires last night and most of the individual strands on the red out wire from the power supply were broken so I cut them and repaired it.  Not sure if this could cause any problems as the lasers were still shining bright before, but maybe they weren’t getting enough power or something.  Is there a way to make sure the lasers are getting enough power or putting out enough light?

I think I might add some of the IH top 6 things as well…  Maybe EC and curcurmin/resveratrol.

 

IGNORE

tanner84

RankRank

Member

Total Posts: 105

Member Since:
January 2012

# 3 ]

February 28, 2012, 07:40 PM

Where did you find OMG’s protocol for the pre and post laser topical plan? Thanks -

You’re welcome for the response. This is what this forum is for. However, I’ve posted a few threads, with no one responding… it’s important for people to give feedback, share thoughts, pose questions, etc. for this site to work. Any ways - off my soap box.

I can understand your frustration. Remember though, the small little vellus hairs might be sooo small that you can’t see them with the naked eye. I went to a naturopath and she had a ProScope (http://www.bodelin.com/proscopehr/) which she used to magnify my scalp. This gave us several pieces of information to work with. For example, there were hundreds of thick dark hairs coming out of follicles (sometimes even 2-3 strands per follicle) - that’s a healthy follicle. Then there were a lot of follicles that only a very thin, blond hair (not visible to the naked eye). Furthermore, there were some follicles with a red pigmentation at the base of where the hair would come out - that’s inflammation. However, the good news is that there was no fungal infection, bacteria problem, or too much excess sebum. So basically she said laser therapy, mixed in with a way to get rid of the DHT, and a reduction in inflammation - and bingo: the vellus hairs may come back online and turn terminal.

This can happen for you man. There just might be a few things that you need to do to increase your general scalp health (massage, ACV rinses, enzyme peels, a good shampoo/conditoner), reduce the inflammation (maybe with the IH top 6 and cold showers), reduce the DHT topically (I’m using revivogen now), and continue with the LLLT therapy (my laser messiah is being shipped tomorrow!). It might even be a good idea to do a detox to clean your body and make sure to start lifting weights. I have this uncanny idea that if you use more Testosterone to build muscle, less of it will go into the pathway to turn to DHT. I dunno - might be a silly idea.

I’m 28, and hoping for some results too. I think we’re in the zone to where we can experience some hair regrowth. However, the individuals who have hair follicles that have been dormant for a long time (more than 30 months), will have a tough time.

Wish we could see a picture of your scalp dude. You should post one. I’m going to post before and after photos once I start my LLLT protocol.

 

IGNORE

tanner84

RankRank

Member

Total Posts: 105

Member Since:
January 2012

# 4 ]

February 28, 2012, 07:44 PM

Here’s my scalp now - before a buzz. I let it grow so I could better see my individual MPB. When I get the magnified photos, I’m going to post them as well.

Image Attachments  photo-4.JPGphoto-5.JPG

 

IGNORE

Lothar97

Rank

New Member

Total Posts: 9

Member Since:
September 2011

# 5 ]

March 08, 2012, 10:13 PM

I am VERY sensitive to topical DHT inhibitors.  They cause very strong systemic effects in me.  They drastically reduce my shedding though when I have tried them which kind of sucks that I cant use them.  I tried curcumin/resveratrol and it made me feel very very weird.  I just started Ecklonia Cava the other day and am already seeing great effects with shedding reduction.  I am not sure if I like how it makes me feel though.. or it might be lingering effects from curcumin.  I am going to give it to the end of the bottle at least and see if I start to feel more normal.  And yes I do need to start working out again, haha.  I have been slacking.

 

IGNORE

Lothar97

Rank

New Member

Total Posts: 9

Member Since:
September 2011

# 6 ]

March 08, 2012, 10:13 PM

double post

 

IGNORE

 
   
 








THE INTERNET'S HOME FOR

HAIR LOSS NEWS, TREATMENTS, SOLUTIONS, AND FORUMS.